# SDR WX0A2023091031831

- Difficulty date: September 10, 2023
- Submitted: September 10, 2023
- Operation: Air carrier
- Aircraft: N210NV
- Make and model: Airbus A320-214
- Aircraft serial: 5540
- Aircraft time: 20,339 hours, 13,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 871712
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY (13WL) AFT L AND EPSU BATTERY (11WL) EMER L REQUIRED A REMOVAL AND REPLACE. / REMOVED AND REPLACED AFT L (13WL) EPSU BATTERY AND REMOVED AND REPLACED EPSU BATTERY (11WL) EMER L. IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A. OPS CHECK GOOD."
